Stability radii of positive linear time-delay systems under fractional perturbations

Bui The Anh*, Nguyen Khoa Son, Duong Dang Xuan Thanh

*Corresponding author for this work

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we study stability radii of positive linear delay systems under fractional perturbations. It is shown that the three stability radii: complex, real and positive stability radii coincide and can be computed by a simple formula. Finally, a simple example is given to illustrate the obtained results. Crown

Original languageEnglish
Pages (from-to)155-159
Number of pages5
JournalSystems and Control Letters
Volume58
Issue number2
DOIs
Publication statusPublished - Feb 2009
Externally publishedYes

Keywords

  • Fractional perturbation
  • Nonnegative matrix
  • Positive linear delay system
  • Stability radius

Fingerprint Dive into the research topics of 'Stability radii of positive linear time-delay systems under fractional perturbations'. Together they form a unique fingerprint.

  • Cite this